# SDR NWAA 091716313

- Difficulty date: May 18, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 43,668 hours, 5,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND UPPER DECK EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
